# SDR USAA950741

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546812
- Condition: Corroded
- Location: 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 4 CORRODED SCREW HOLES, RT AFT LAVATORY FLOOR SUPPORT BS 986.5 PLUS 7 INCHES TO 1006 13 INCHES RBL.  REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW ONE, SRM 51-10-02 PG 15.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
